# SDR CA000519009

- Difficulty date: May 23, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Cessna 182P
- Aircraft time: 3,691 hours
- Engine: Cont O470R
- Propeller: Mcauly 2A34C203
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Stringer
- Part number: 07560052
- Condition: Misinstalled
- Location: Tube At Fuel Inl
- Part time: 37,980 hours
- Component: Acft Fuel Filter, Cessna, 07560051
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT FUEL STRAINER INSPECTED IAW AD 2000-06-01 EVEN THOUGH THE TECHNICAL RECORDS DID NOT INDICATE THE FUEL STRAINER TOP ASSY HAD BEEN CHANGED DURING THE SPECIFIED TIME PERIOD.  THE FUEL STRAINER TUBE WAS FOUND TO BE LONGER THAN THE SPECIFIED LENGTH, AND WITH A LIGHT PULL THE INLET TUBE WAS PULLED FREE OF THE TOP ASSEMBLY.  THE SUBMITTER STATED THAT THE TUBE DID NOT LOOK LIKE AN ORIGINAL PART AND FEELS THAT IT HAD BEEN REPLACED PREVIOUSLY WITH AN UNAPPROVED OR HOME MADE PART. THE SUBMITTER ALSO CAUTIONS AGAINST REINSTALLING THE TUBE IN THE TOP ASSY BECAUSE INSERTING THE TUBE TOO FAR COULD RESTRICT OR BLOCK OFF THE FLOW OF FUEL INTO THE FUEL STRAINER.
